# SDR DXTA2025070104077

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N164QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9649
- Aircraft time: 4,052 hours, 1,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330131
- Part serial: 21100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY FORWARD EMERGENCY EXIT SIGN AND FORWARD EMERGENCY LIGHT FLASH INTERMITTENTLY, AND AFT GALLEY EMERGENCY LIGHT INOP WHEN COCKPIT EMERGENCY LIGHT SWITCH IS IN ON POSITION. CORRECTIVE ACTION; REPLACED #1 & #2 ELPS INTERNAL BATTERY PACKS IAW GL6000 MM 33-51-09. OPS CHECK GOOD.
